# SDR AALA970343

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 522-541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM OF RIGHT CUSP MEMBRANE AT THREE LIGHTENING HOLES.  REMOVED CORRODED SECTION OF CUSP, MANUFACTURED AND INSTALLED DOUBLER PER SRM 53-8, PAGE 17.  (M)
